# SDR SWAA2022031505696

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING 542BB HAS A CRACKED INNER SKIN BELOW LINKAGE / #3 CANOE FAIRING 542BB WITH A CRACKED INNER SKIN BELOW LINKAGE WAS REPAIRED PER SWA EA 1-757-16542 REV IR AND ATS ER# 19-04575 REV IR DATED 10-SEP-19
